# SDR WVE2002F00023

- Difficulty date: November 1, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N580ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Engine: Ge CF34*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt & Rt Wing
- Part time: 6,202 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR SURFACE CORROSION ON THE LEFT AND RIGHT HAND WINGS FOUND ON THE FUEL TANK ACCESS CUTOUTS.  WING SKINS AFFECTED ARE:  WING FORWARD LOWER SKIN, WING CENTER LOWER SKIN.
